Oregon, 2012High Wind in Oregon, January 24, 2012
January 24, 2012 · NWS PQR · 2 events in 2 counties and zones
The last in the series of strong Pacific frontal systems to affect the Pacific Northwest in January moved through the area Tuesday bringing strong winds to the North and Central Oregon Coast again.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The last in the series of strong Pacific frontal systems to affect the Pacific Northwest in January moved through the area Tuesday bringing strong winds to the North and Central Oregon Coast again.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before the first event at Jan 24, 8:58 AM PST, 1 hour 2 minutes earlier.
Area forecast discussion, Jan 24, 8:58 AM PST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
858 AM PST TUE JAN 24 2012
.SYNOPSIS...ANOTHER WARM AND VERY MOIST SYSTEM WILL BRING HEAVY RAIN
AND RISING SNOW LEVELS TODAY...WITH WINTRY PRECIPITATION IN THE
GORGE AND UPPER HOOD RIVER VALLEY. SHOWERS WILL FOLLOW A FRONT
TONIGHT... THEN ANOTHER WET SYSTEM WILL APPROACH FROM THE W
WED...AND MOVE THROUGH ON THU. PRECIPITATION WILL WIND DOWN LATE IN
THE WEEK AND HIGH PRESSURE MOVES ACROSS. MORE RAIN IS LIKELY TO
RETURN EARLY NEXT WEEK AS AN OFFSHORE RIDGE BREAKS DOWN.
&&
.UPDATE...PRECIPITATION HAS BEGUN TO PICK UP QUITE A BIT THIS MORNING
AS THE BETTER MOISTURE TRANSPORT IS NOW SHIFTING INLAND. AREAS IN THE
CENTRAL AND SOUTH VALLEY ARE PICKING UP A BIT MORE RAIN THIS
MORNING...BUT GENERALLY STILL EXPECT THE HEAVIEST PRECIP AXIS TO BE
NORTH OF SALEM THIS MORNING. BEEFED UP QPF SUM AND MADE SOME MINOR
TWEAKS...BUT THE HEAVIEST RAIN LOOKS TO CONTINUE THIS MORNING INTO
THE AFTERNOON. INTERESTINGLY...A COLD POCKET OF AIR FORMED AROUND
DETROIT THIS MORNING...BRINGING SNOW LEVELS DOWN...BUT SNOW LEVELS
REMAIN AT ABOUT 3000-3500 FT BASED ON KRTX/KLGX DUAL-POL INDICATIONS
AND SFC OBS AROUND THE AREA.
SNOW IS THE INITIAL PRECIP TYPE THIS MORNING IN THE GORGE...WITH
SNOW FALLING FROM ABOUT BONNEVILLE DAM EASTWARD...WITH A SPOTTER
REPORTING UP TO ONE HALF INCH ABOUT 8 AM AROUND
STEVENSON...ACCUMULATING MORE IN THE HIGHER HILLS AWAY FROM THE
GORGE...AND HOOD RIVER CAMS AND OBS CONFIRMING SNOW AS THE INITIAL
PRECIP TYPE. MORE RECENTLY...A REPORT AT 900 AM INDICATES SOME
FREEZING RAIN IS MIXING IN WITH SNOW IN THE GORGE NEAR
STEVENSON...SO A TRANSITION PERIOD MAY BE STARTING. ALL SHORT TERM
GUIDANCE STILL CONTINUES TO SUGGEST AS TEMPERATURES WARM ALOFT THAT
SFC TEMPS WILL RESPOND IN KIND. THERE STILL MAY BE A PERIOD OF
FREEZING RAIN...BUT CONFIDENCE IS LOW IN ANY SIGNIFICANT
ACCUMULATION. WE'LL HAVE TO SEE. GIVEN THAT...HAVE NO REASON TO
UPGRADE THE ADVISORY IN THE GORGE AND UPPER HOOD RIVER VALLEY TO A
WARNING..AS SNOW WILL BE LIMITED AS THE WARM UP OCCURS....BUT WE'LL
HAVE TO WATCH THE SFC TEMPS AS HEAVIER PRECIP IS MOVING IN.
WINDS ARE PICKING UP AT THE COAST AS THEY TURN AROUND TO
SOUTHERLY...BUT EXPECT IT WILL TAKE A LITTLE LONGER ALONG THE NORTH
COAST WITH OFFSHORE FLOW NOT QUITE FINISHED.
THEREFORE...NO CHANGES TO HEADLINES THIS MORNING. KMD
.SHORT TERM...SATELLITE PICTURES SHOW A PLUME OF TROPICAL MOISTURE
EXTENDING TO JUST OFF THE OREGON COAST THIS MORNING...WITH
PRECIPITABLE WATER VALUES IN EXCESS OF 1.25 INCHES. ISENTROPIC
LIFTING AS THE MOISTURE OVERRUNS A WARM FRONT MOVING INLAND TODAY
WILL FOCUS THE BEST CHANCES FOR HEAVY RAIN TO THE NORTHERN PART OF
THE FORECAST AREA THIS MORNING...THEN SHIFT THE FOCUS S DURING THE
AFTERNOON. THIS IS BEST SEEN ON THE 290 TO 300K ISENTROPIC SURFACES
WHERE WINDS OVERRUNNING THE FRONT ARE ON THE ORDER OF 60KT TODAY.
PRECIPITATION TYPE IN THE GORGE AND HOOD RIVER VALLEY REMAINS
PROBLEMATIC TODAY. SURFACE OBSERVATIONS SHOW COLD AIR POOLED UP OVER
EASTERN WA...WHICH WITH THE OFFSHORE FLOW PROVIDES A SOURCE OF COLD
AIR TO DRAIN THROUGH THE GORGE. FLOW WILL REMAIN OFFSHORE TODAY
THROUGH THE GORGE...ALTHOUGH NOT PARTICULARLY STRONG...UNTIL THE
WARM FRONT PUSHES THROUGH THIS AFTERNOON. NAM BUFR SOUNDINGS NEAR
HOOD RIVER DO NOT CONCLUSIVELY FAVOR SNOW OVER FREEZING RAIN OR VICE
VERSA AS THE PRECIPITATION BEGINS TODAY. GIVEN THE STRONG PUSH OF
WARM AIR ALOFT...TEND TO THINK FREEZING RAIN WILL BE THE DOMINANT
WINTER PRECIPITATION TYPE TODAY...BUT GIVEN LITTLE SOLID INFORMATION
TO GO ON...WILL NOT MAKE ANY SIGNIFICANT CHANGES TO THE FORECAST OR
HEADLINES IN TO GORGE OR HOOD RIVER VALLEY FOR NOW. WILL ALSO HANG
ONTO A WINTER WEATHER ADVISORY FOR SNOW IN THE WA CASCADES TODAY
WHERE OROGRAPHIC LIFT AIDS PRECIPITATION...AND SNOW LEVELS REMAIN
UNDER 6K FT THE LONGEST TODAY. ALONG THE COAST...MAIN THREAT OF HIGH
WINDS COMES WITH THE WARM FRONT LATER THIS MORNING WHEN FLOW VEERS
TO THE SSW AND SOME COASTAL JET EFFECTS AID THE GRADIENT WINDS.
MOIST WESTERLY FLOW WILL KEEP THREAT OF PRECIPITATION GOING BEHIND
THE FRONT TONIGHT INTO WED...ESP OVER OROGRAPHICALLY AIDED
MOUNTAINS. A MORE ORGANIZED THREAT OF RAIN COMES AGAIN WED NIGHT AND
THU AS THE TROPICAL MOISTURE PLUME...NOT QUITE SO IMPRESSIVE AS
TODAYS PLUME...LIFTS BACK N INTO OREGON AHEAD OF THE NEXT FRONTAL
SYSTEM.
.LONG TERM...NO CHANGES. PREVIOUS DISCUSSION UNCHANGED.
A DEPARTING SYSTEM PUSHES EAST OF THE FORECAST AREA LATE
THURSDAY...ALLOWING HIGH PRESSURE TO BUILD BEHIND IT. AS THE RIDGE
STRENGTHENS...EXPECT SUBSIDENCE TO DEVELOP AND INSTIGATE SOME
RADIATIONAL COOLING OVER THE PACIFIC NORTHWEST. THIS WILL ALLOW HIGH
TEMPERATURES TO REMAIN AROUND NORMAL BUT LOW TEMPERATURES WILL DROP
INTO THE LOWER 30S THROUGH MUCH OF NEXT WEEKEND. MODELS AGREE ON
PUSHING THE NEXT SIGNIFICANT SYSTEM INTO THE GULF OF ALASKA
SATURDAY...SWINGING THE ASSOCIATED COLD FRONT OVER THE REGION
SATURDAY NIGHT/SUNDAY MORNING. ECMWF IS THE WETTEST MODEL...
MAINTAINING WET CONDITIONS THROUGH THIS TIME NEXT WEEK. DID NOT HIT
POPS AS STRONGLY AS THE ECMWF SUGGESTS BUT WILL LIKELY SEE A FAIRLY
DAMP WEEKEND AS THE RIDGE FLATTENS PRETTY QUICKLY AND ZONAL FLOW
REAPPEARS LATER IN THE WEEKEND. 27
&&
.AVIATION...CONDITIONS ARE DETERIORATING ACROSS THE REGION THIS
MORNING AS A WARM FRONT SPREADS INCREASING RAINFALL ONSHORE. MOST
SITES HAVE DROPPED TO MVFR CIGS AT CURRENT TIME. EXPECT CONDITIONS
WILL CONTINUE TO WORSEN AS THE DAY PROGRESSES AND PRECIPITATION
INTENSITY INCREASES. EXPECT LOW MVFR WITH PERIODIC IFR CONDITIONS
IN THE HEAVIEST RAIN. VERY GUSTY SOUTHERLY WINDS ARE ALSO EXPECTED
TO DEVELOP AT THE COAST WITH THE FRONTAL PASSAGE BY LATE MORNING
MORNING.
BREEZY SOUTHERLY WINDS ALSO EXPECTED TO DEVELOP INLAND THIS
AFTERNOON. CONDITIONS GENERALLY BEGIN TO IMPROVE LATE THIS EVENING AS
THE TRAILING COLD FRONT PUSHES THROUGH THE REGION. EXPECT A MIX OF
MVFR AND VFR CONDITIONS OVERNIGHT INTO TOMORROW MORNING.
KPDX AND APPROACHES...MVFR CONDITIONS THIS MORNING AS WARM FRONTAL
RAIN SPREADS IN. OCCASIONAL IFR CONDITIONS LATER THIS MORNING AND
AFTERNOON IN PERIODS OF HEAVIER RAINFALL. EXPECT BREEZY SOUTHERLY
WINDS TO PICK UP THIS AFTERNOON. VFR RETURNING WITH UNSTABLE POST
FRONTAL AIR MASS LATE THIS EVENING. JFP
&&
.MARINE...OBSERVATIONS SHOW THAT GALE FORCE WINDS HAVE DEVELOPED IN
ASSOCIATION WITH A WARM FRONTAL PASSAGE MOVING THROUGH THE WATERS.
SOUTHERLY WINDS WILL CONTINUE IN THE 30 TO 35 KT WITH GUSTS OF 40
TO 45 KT THROUGH THIS AFTERNOON AS THE WARM FRONT CROSSES THE WATERS
AND PUSHES INLAND. WINDS WILL TURN MORE WESTERLY AND DROP OFF
SIGNIFICANTLY THIS EVENING AS A TRAILING COLD FRONT PUSHES
THROUGH. WINDS WILL REMAIN ABOVE 20 KT THROUGH WED BEFORE DROPPING
OFF THROUGH THE REMAINDER OF THE WEEK.
SEAS HAVE BUILT INTO THE MID TEENS AND WILL CONTINUE TO SLOWLY
RISE THIS MORNING. EXPECT SEAS NEAR 20 FT BY LATE THIS AFTERNOON
AND LARGER SEAS INTO THE MID 20S BY WEDNESDAY MORNING. SEAS SHOULD
DROP BELOW 20 FT THU MORNING AND CONTINUE STEADILY DROPPING
THROUGH THE REMAINDER OF THE WEEK...EVENTUALLY REACHING NEAR OR
BELOW 10 FT FOR THE WEEKEND. JFP
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...FLOOD WATCH FROM 4 PM PST THIS AFTERNOON THROUGH THURSDAY
AFTERNOON FOR CASCADE FOOTHILLS IN LANE COUNTY-CENTRAL
COAST RANGE OF WESTERN OREGON-CENTRAL OREGON COAST-CENTRAL
WILLAMETTE VALLEY-COAST RANGE OF NORTHWEST OREGON-GREATER
PORTLAND METRO AREA-LOWER COLUMBIA-NORTH OREGON COAST-
NORTHERN OREGON CASCADE FOOTHILLS-SOUTH WILLAMETTE VALLEY-
UPPER HOOD RIVER VALLEY-WESTERN COLUMBIA RIVER GORGE.
WINTER WEATHER ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR UPPER
HOOD RIVER VALLEY-WESTERN COLUMBIA RIVER GORGE.
HIGH WIND WARNING UNTIL 4 PM PST THIS AFTERNOON FOR CENTRAL
OREGON COAST-NORTH OREGON COAST.
WA...FLOOD WATCH FROM 4 PM PST THIS AFTERNOON THROUGH THURSDAY
AFTERNOON FOR GREATER VANCOUVER AREA-I-5 CORRIDOR IN
COWLITZ COUNTY-SOUTH WASHINGTON CASCADE FOOTHILLS-SOUTH
WASHINGTON COAST-WESTERN COLUMBIA RIVER GORGE-WILLAPA HILLS.
WINTER WEATHER ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR SOUTH
WASHINGTON CASCADES-WESTERN COLUMBIA RIVER GORGE.
PZ...GALE WARNING UNTIL 10 PM PST THIS EVENING FOR COASTAL WATERS
FROM CAPE SHOALWATER WA TO FLORENCE OR OUT 60 NM.
SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR UNTIL 6 AM
PST WEDNESDAY.
&&
MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND
THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.Hazardous weather outlook, Jan 24, 5:56 AM PST, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PORTLAND OR
556 AM PST TUE JAN 24 2012
ORZ009-014-WAZ023-251700-
WESTERN COLUMBIA RIVER GORGE-UPPER HOOD RIVER VALLEY-
556 AM PST TUE JAN 24 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
SIGNIFICANT ACCUMULATIONS OF SNOW AND ICE ARE POSSIBLE TODAY.
REFER TO THE LATEST WINTER WEATHER MESSAGE (PDXWSWPQR) FOR
DETAILS. MINOR FLOODING IS POSSIBLE FROM THIS AFTERNOON THROUGH
TONIGHT...REFER TO THE LATEST FLOOD WATCH (PDXFFAPQR) FOR
DETAILS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
MINOR FLOODING IS POSSIBLE WEDNESDAY THROUGH THURSDAY...REFER TO
THE LATEST FLOOD WATCH (PDXFFAPQR) FOR DETAILS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ORZ001-002-251700-
NORTH OREGON COAST-CENTRAL OREGON COAST-
556 AM PST TUE JAN 24 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON.
.DAY ONE...TODAY AND TONIGHT
MINOR FLOODING IS POSSIBLE FROM THIS AFTERNOON THROUGH TONIGHT...
REFER TO THE LATEST FLOOD WATCH (PDXFFAPQR) FOR DETAILS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
MINOR FLOODING IS POSSIBLE WEDNESDAY THROUGH THURSDAY...REFER TO
THE LATEST FLOOD WATCH (PDXFFAPQR) FOR DETAILS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ORZ003>008-010-012-WAZ020>022-039-040-251700-
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA-
GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY-
SOUTH WILLAMETTE VALLEY-NORTHERN OREGON CASCADE FOOTHILLS-
CASCADE FOOTHILLS IN LANE COUNTY-WILLAPA HILLS-
SOUTH WASHINGTON COAST-I-5 CORRIDOR IN COWLITZ COUNTY-
GREATER VANCOUVER AREA-SOUTH WASHINGTON CASCADE FOOTHILLS-
556 AM PST TUE JAN 24 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
MINOR FLOODING IS POSSIBLE FROM THIS AFTERNOON THROUGH TONIGHT...
REFER TO THE LATEST FLOOD WATCH (PDXFFAPQR) FOR DETAILS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
MINOR FLOODING IS POSSIBLE WEDNESDAY THROUGH THURSDAY...REFER TO
THE LATEST FLOOD WATCH (PDXFFAPQR) FOR DETAILS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ORZ011-013-251700-
NORTHERN OREGON CASCADES-CASCADES IN LANE COUNTY-
556 AM PST TUE JAN 24 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT LIKELY BE NEEDED TODAY.
WAZ019-251700-
SOUTH WASHINGTON CASCADES-
556 AM PST TUE JAN 24 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
SIGNIFICANT ACCUMULATIONS OF SNOW AND ICE ARE POSSIBLE TODAY.
REFER TO THE LATEST WINTER WEATHER MESSAGE (PDXWSWPQR) FOR
DETAILS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PZZ250-255-270-275-251700-
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
556 AM PST TUE JAN 24 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
GALE FORCE WINDS ARE EXPECTED TODAY. REFER TO THE LATEST MARINE
WEATHER MESSAGE (PDXMWWPQR) FOR DETAILS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
High Wind, Central Oregon Coast
- When
- January 24, 10:00 AM PST to 7:02 PM PST
- Where
- Central Oregon Coast forecast zone
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Official NWS Observations
Strong winds were reported at Cape Foulweather with a gust to 58 kt. Strong winds were also reported at Yaquina Bridge with sustained winds of 41 kt with gusts to 55 kt and the Florence/Siuslaw Jetty with sustained winds of 43 kt. Strong wind gusts were reported at Lincoln City with a gust to 56 kt and at Yachats with a gust to 54 kt.
High Wind, Northern Oregon Coast
- When
- January 24, 11:00 AM PST to 5:54 PM PST
- Where
- Northern Oregon Coast forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Trained Spotter
Strong winds were reported by a trained spotter in Tillamook with gusts between 52 and 56 kt. Strong wind gusts were reported at Astoria with a gust to 53 kt and at Tierra Del Mar with a gust to 52 kt. Clatsop Spit reported sustained winds of 39 kt.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Texas, January 24 to 25, 20122 deaths · $411,000 · 87 kt wind · 21 events
- Tornadoes and Flash Flooding in Texas, January 24 to 25, 2012$85,000 · EF1 · 20 events
- High Wind and Strong Wind in Washington, January 24, 2012$30,000 · 52 kt wind · 5 events
- High Wind in Montana, January 24 to 25, 201271 kt wind · 18 events
- High Wind in Montana, January 24 to 26, 201275 kt wind · 12 events
- Dense Fog in Virginia, January 24, 201211 events
- High Wind in Wyoming, January 24 to 25, 201283 kt wind · 5 events
- Flooding in Kentucky, January 24 to 31, 20122 events
- Hail in Texas, January 24, 20120.75 in hail · 2 events
- Heavy Snow in Washington, January 24 to 25, 20121 event
- Heavy Snow in Oregon, January 24, 20121 event
- High Wind in Oregon, January 24 to 25, 201259 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 361192, 361179.